How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Bhumika Your Own Question
Dr Bhumika
Dr Bhumika, Doctor
Category: Health
Satisfied Customers: 3197
Experience:  6 years of experience as family physician, general practitioner; MD Chest Diseases; Allergy, Asthma
14756658
Type Your Health Question Here...
Dr Bhumika is online now
A new question is answered every 9 seconds

I came off Yasmin January 26th, had a withdrawal bleed 4 days

Customer Question

I came off Yasmin January 26th, had a withdrawal bleed 4 days later, then 34 days after that I had a normal period. After that, I did not have another period for 76 days, on May 16th... and since May 16th I have not had another period. For the past week and a half I have been having medium-to-severe cramping off and on, like period cramps, that seems aggravated by movement, but no blood yet. What could this be? I took a pregnancy test on Saturday and then one last night... both negative (sensitivity 25miu)
Submitted: 7 years ago.
Category: Health
Expert:  Dr Bhumika replied 7 years ago.
Hi,

Considering your age, it would help rule out other causes of similar symptoms including, anxiety/stress, weight loss/gain, dietary changes, or birth control pills/hormonal pills.

Till you see your doctor -
1. Take an oral pain relief medication
2. Warm compresses to the site
3. Local pain relief gels.
4. Rest.

If these symptoms get distressing, you may need to consult an OB/GYN specialist so that relief medication is prescribed and the role of any hormonal replacement therapy is discussed.

Hope this helped. If it did, please click ACCEPT so I can get my dues. You may ask follow-up questions and/or add a bonus amount.

Best regards
Customer: replied 7 years ago.
Thank you for that information, but I'm wanting to know what it could be?
Expert:  Dr Bhumika replied 7 years ago.
Hi,

It could be due to anxiety/stress, weight loss/gain, dietary changes, thyroid dysfunction, hormonal disturbance or delayed effect of the yasmin only.

Please click ACCEPT if you find this helpful so that i get paid for my work. A bonus would be appreciated.

Regards.
Customer: replied 7 years ago.
I guess I am confused... I thought you just said, "Considering your age, it would help rule out other causes of similar symptoms including, anxiety/stress, weight loss/gain, dietary changes, or birth control pills/hormonal pills." which would tell me my age rules out "anxiety/stress, weight loss/gain, dietary changes, or birth control pills/hormonal pills."

This is my first time doing a website of this type, and while I don't expect the world for $14, I think I will wait to see what an OB/GYN doctor replies with. Thank you.